Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 12:37 AM CDT for 5 counties in Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2013, 12:37 AM CDT (05:37 UTC)
- Expired
- Mar 20, 2013, 1:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Caldwell County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 27 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 12:40 AM CDT | HAIL 1 | San Marcos, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS54 KEWX 200537
SVREWX
TXC055-091-177-187-209-200615-
/O.NEW.KEWX.SV.W.0024.130320T0537Z-130320T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 AM CDT WED MAR 20 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CALDWELL COUNTY...
EAST CENTRAL COMAL COUNTY...
CENTRAL GONZALES COUNTY...
NORTHEASTERN GUADALUPE COUNTY...
SOUTH CENTRAL HAYS COUNTY...
* UNTIL 115 AM CDT.
* AT 1233 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ZORN...OR
NEAR SAN MARCOS...AND MOVING SOUTHEAST AT 45 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE STAPLES...GERONIMO...
FENTRESS...KINGSBURY...LULING...PALMETO AND GONZALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2956 9736 2933 9763 2966 9799 2989 9815
3001 9800
TIME...MOT...LOC 0537Z 316DEG 40KT 2977 9789
$$2 follow-up statements
322
WWUS54 KEWX 200553
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CDT WED MAR 20 2013
TXC055-091-177-187-209-200615-
/O.CON.KEWX.SV.W.0024.000000T0000Z-130320T0615Z/
GONZALES TX-GUADALUPE TX-HAYS TX-CALDWELL TX-COMAL TX-
1253 AM CDT WED MAR 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EXTREME EAST CENTRAL COMAL...SOUTHWESTERN CALDWELL...EXTREME
SOUTH CENTRAL HAYS...NORTHEASTERN GUADALUPE AND CENTRAL GONZALES
COUNTIES...
AT 1247 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGSBURY...
OR 9 MILES WEST OF LULING...MOVING SOUTHEAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE MCNEIL...BELMONT...
PALMETO...OTTINE...OAK FOREST...MONTHALIA...BEBE...COST AND GONZALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2956 9736 2933 9763 2966 9799 2977 9802
2990 9785
TIME...MOT...LOC 0552Z 316DEG 40KT 2965 9776
$$774
WWUS54 KEWX 200611
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT WED MAR 20 2013
TXC055-091-177-187-209-200620-
/O.EXP.KEWX.SV.W.0024.000000T0000Z-130320T0615Z/
GONZALES TX-GUADALUPE TX-HAYS TX-CALDWELL TX-COMAL TX-
111 AM CDT WED MAR 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL COMAL...
SOUTHWESTERN CALDWELL...EXTREME SOUTH CENTRAL HAYS...NORTHEASTERN
GUADALUPE AND CENTRAL GONZALES COUNTIES WILL EXPIRE AT 115 AM CDT...
THIS STORM HAS WEAKENED BELOW SEVERE CRITERIA...BUT REMAINS A STRONG
STORM CAPABLE OF PRODUCING PENNY SIZE HAIL. A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH
CENTRAL TEXAS.
LAT...LON 2956 9736 2933 9763 2966 9799 2977 9802
2990 9785
TIME...MOT...LOC 0610Z 316DEG 40KT 2950 9760
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:25 AM CDT, 12 minutes earlier.
Area forecast discussion, Mar 20, 12:25 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1225 AM CDT WED MAR 20 2013 .AVIATION... MAINLY ISOLATED THUNDERSTORMS CONTINUE ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING. WE/LL CONTINUE TO MENTION A TEMPO GROUP THROUGH 07Z AT KAUS AND THROUGH 08Z AT BOTH KSAT AND KSSF. MVFR STRATUS WILL FILL IN BEHIND A COLD FRONT THROUGH THE EARLY MORNING HOURS AND CONTINUE THROUGH AT LEAST SUNRISE FOR THE I-35 SITES. IMPROVING CONDITIONS EXPECTED BY LATE TOMORROW MORNING ALONG THE I-35 CORRIDOR AS CIGS LIFT. UPSLOPE FLOW WILL LEAD TO A LONGER PERIOD OF MVFR CIGS AT KDRT TOMORROW AND WE/LL MENTION MVFR UNTIL 20Z. && .PREV DISCUSSION... /ISSUED 1156 PM CDT TUE MAR 19 2013/ UPDATE... THE SEVERE THUNDERSTORM WATCH NUMBER 56 WAS EXTENDED UNTIL 2 AM WITH NO CHANGES ON AREA. UPDATED ZONES WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 1039 PM CDT TUE MAR 19 2013/ UPDATE... CONVECTION HAS DEVELOPED BACK FURTHER WEST OVER TOWARDS FREDERICKSBURG...AND BECOME A BIT MORE ORGANIZED WHERE SURFACE BASED CAPE VALUES HAVE SPIKED TO NEAR 1500J/KG. REFLECTIVITY AND VAD WINDS INDICATE SELY WINDS AT 2-4 THSD FEET THAT IS INCREASING THE LOW LEVEL MOISTURE. THEREFORE EXPECT THIS CONVECTION TO CONTINUE AS MOVES SEWD AND WILL AFFECT THE I35 CORRIDOR BETWEEN NEW BRAUNFELS AND AUSTIN-GEORGETOWN OVER THE NEXT ONE TO TWO HOURS AS THE CONVECTION SLIDES SEWD. SEVERE THREAT APPEARS MARGINAL AS DISCUSSED IN LATEST SWOMCD FROM SPC. NO MAJOR CHANGES AT THIS TIME. PREV DISCUSSION... /ISSUED 914 PM CDT TUE MAR 19 2013/ UPDATE... SHALLOW SURGE OF COLD AIR NEAR THE SURFACE WAS RESULTING IN MORE ELEVATED CONVECTION ACROSS THE FAR NRN CWA FROM LLANO TO BURNET. THE LEADING EDGE OF THE BOUNDARY WAS PUSHING SLOWLY SOUTHWARD... HOWEVER EXPECTING MOST CONVECTION REMAINING FURTHER NORTH CLOSER TO THE MID LEVEL SHORT WAVE. SEVERE THREAT HAS SHIFTED MORE TO HAIL(MARGINALLY SEVERE) MAINLY ACROSS CENTRAL TX. WILL CONSIDER REMOVING SOME WESTERN COUNTIES IN THE NEXT HOUR. QUICK LOOK AT THE 00Z NAM WAS NOT INDICATING MUCH CONVECTION DEVELOPING MUCH SOUTHWARD EITHER. PREV DISCUSSION... /ISSUED 335 PM CDT TUE MAR 19 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... CONCERNS THROUGH TONIGHT WILL BE CENTERED ON CONVECTION CHANCES ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LEVEL SHORTWAVE TROUGH MOVES IN FROM THE NORTHWEST. THE LATEST HI-RES MODELS SUGGEST CONVECTION WILL INITIATE ACROSS THE SOUTHERN EDWARDS PLATEAU/FAR NORTHWESTERN HILL COUNTRY AROUND 00Z (7 PM) AS A LEAD SHORTWAVE TROUGH ARRIVES BY EARLY THIS EVENING. SHOWER AND THUNDERSTORM ACTIVITY WILL THEN GRADUALLY SPREAD SOUTHEAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...MAINLY ALONG AND NORTH OF A MOUNTAIN HOME TO SAN MARCOS TO SCHULENBURG LINE. THIS DOES INCLUDE THE AUSTIN METRO AREA. AS OF NOW...THE FAVORED TIME FOR SEVERE WEATHER WILL BE ROUGHLY 10 PM TONIGHT UNTIL 1 AM WEDNESDAY MORNING. THE MAIN CONCERNS WITH THE STRONGEST ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS. RAIN CHANCES WILL DECREASE ON WEDNESDAY AS NORTHERLY WINDS USHER DRIER AIR INTO SOUTH CENTRAL TEXAS. LONG TERM (THURSDAY THROUGH TUESDAY)... ZONAL FLOW ALOFT REMAINS INTACT THROUGH THE REMAINDER OF THE WORK WEEK. THIS WILL RESULT IN A WARMING TREND FOR SOUTH CENTRAL TEXAS. A RETURN OF GULF MOISTURE COULD ALSO AID IN A FEW SHOWERS DEVELOPING ON THURSDAY AND FRIDAY FOR AREAS GENERALLY EAST OF HIGHWAY 281. WE WILL KEEP RAIN CHANCES LOW (20%) GIVEN A LACK OF UPPER AIR SUPPORT ACROSS OUR REGION. TEMPERATURES WILL WARM QUICKLY BY FRIDAY AS READINGS IN THE LOWER AND MID 90S RETURN TO THE RIO GRANDE WITH WIDESPREAD 80S ELSEWHERE. THE LATEST ECMWF MOS WAS PREFERRED OVER THE GFS MOS GUIDANCE. WARM CONDITIONS REMAIN INTACT ON SATURDAY AND GIVEN THE AMPLIFIED LOW-LEVEL THERMAL RIDGE AND DRYLINE MIXING EASTWARD THROUGH THE REGION...WE HAVE INCREASED HIGH TEMPERATURES FOR SATURDAY. A COLD FRONT WILL MOVE THROUGH ON SUNDAY BRINGING SOME GUSTY NORTHERLY WINDS AND DRIER AIR TO ALL AREAS. DESPITE THE COOLING BEHIND THE FRONT...TEMPERATURES WILL STILL MANAGE TO REMAIN A FEW DEGREES ABOVE NORMAL FOR MOST AREAS. TEMPERATURES FINALLY MANAGE TO DROP NEAR OF JUST BELOW NORMAL FOR EARLY NEXT WEEK AS DRY WEATHER CONTINUES. FIRE WEATHER... WESTERLY WINDS AND DRIER AIR BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN ON FRIDAY WILL GENERALLY REMAIN CONFINED TO THE RIO GRANDE PLAINS...WITH DRY CONDITIONS SPREADING EAST TO THE HIGHWAY 281 CORRIDOR ON SATURDAY. A COLD FRONT WILL THEN MOVE THROUGH ON SUNDAY BRINGING GUSTY NORTH WINDS AND INCREASING FIRE WEATHER CONCERNS TO ALL OF SOUTH CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 53 78 64 84 63 / 10 10 20 20 20 AUSTIN BERGSTROM INTL AIRPORT 48 77 62 84 63 / 10 10 20 20 20 NEW BRAUNFELS MUNI AIRPORT 51 77 63 85 63 / 10 20 20 20 20 BURNET MUNI AIRPORT 51 75 62 82 60 / 10 10 20 20 20 DEL RIO INTL AIRPORT 59 85 62 94 64 / 10 10 10 - 10 GEORGETOWN MUNI AIRPORT 50 76 62 82 61 / 10 10 20 20 20 HONDO MUNI AIRPORT 52 79 62 88 61 / 10 10 10 10 20 SAN MARCOS MUNI AIRPORT 50 77 63 84 63 / 10 20 20 20 20 LA GRANGE - FAYETTE REGIONAL 51 77 64 83 65 / 10 20 20 20 20 SAN ANTONIO INTL AIRPORT 53 77 64 84 64 / 10 20 20 20 20 STINSON MUNI AIRPORT 53 77 64 85 64 / 10 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 PM CDT TUE MAR 19 2013 TXZ171>173-183>194-202>209-217>225-228-202315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 PM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST WINDS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Mar 19, 11:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CDT TUE MAR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 4 E GEORGETOWN 30.65N 97.62W
03/19/2013 M1.00 INCH WILLIAMSON TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300116
SBSLocal storm report, Mar 20, 12:15 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 5 N DRIPPING SPRINGS 30.26N 98.09W
03/19/2013 M1.50 INCH HAYS TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1300117
SBSLocal storm report, Mar 20, 12:19 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1219 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 5 WNW WIMBERLEY 30.02N 98.18W
03/19/2013 E0.25 INCH HAYS TX COCORAHS
&&
EVENT NUMBER EWX1300118
SBSLocal storm report, Mar 20, 12:31 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL LEXINGTON 30.41N 97.01W
03/20/2013 M2.00 INCH LEE TX TRAINED SPOTTER
HAIL BUSTED OUT THE PASSENGER SIDE WINDOW OF THEIR CAR
&&
EVENT NUMBER EWX1300119
SBSLocal storm report, Mar 20, 12:32 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 1 W LEXINGTON 30.41N 97.03W
03/20/2013 M1.50 INCH LEE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300120
SBSLocal storm report, Mar 20, 12:33 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1233 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL LEXINGTON 30.41N 97.01W
03/20/2013 M1.75 INCH LEE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300121
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 19, 10:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 19, 10:40 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 19, 10:48 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Mar 19, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 43 min |
| Mar 19, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| Mar 19, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 49 min |
| Mar 19, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 39 min |
| Mar 20, 12:22 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
| Mar 20, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 32 min |
| Mar 20, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Mar 20, 1:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Mar 20, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 44 min |
| Mar 20, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Mar 20, 3:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 44 min |
| Mar 20, 3:34 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 20, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 31 min |
| Mar 20, 4:10 AM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Mar 20, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 16 min |
| Mar 20, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| Mar 20, 5:12 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.